# SDR SWAA2025090304630

- Difficulty date: August 14, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM AT STA 540 BTW LBL24.75 AND LBL45.5 PASSENGER CABIN.,  REPLACED PANEL BRAKE ASSY AND FASTENERS LOCATED AT STA 540 BTW LBL24.75 AND LBL45.5 PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV: - .
